# SDR REXA2017060400678

- Difficulty date: June 4, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670314052
- Condition: Corroded
- Location: Bs 349-379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20R HAS CORROSION BETWEEN BS 364 AND 379, IN THE FWD E & E BAY.  REPAIRED STRINGER 20R IAW EA 953-05725.
